Tsukuba Journal of Mathematics

A power series satisfying a certain functional equation

Masayuki Saito, Takeshi Toshimitsu, and Yoshihisa Uchida

Full-text: Open access

Article information

Source
Tsukuba J. Math., Volume 23, Number 3 (1999), 419-434.

Dates
First available in Project Euclid: 30 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1496163970

Digital Object Identifier
doi:10.21099/tkbjm/1496163970

Mathematical Reviews number (MathSciNet)
MR1736564

Zentralblatt MATH identifier
0992.39022

Citation

Saito, Masayuki; Toshimitsu, Takeshi; Uchida, Yoshihisa. A power series satisfying a certain functional equation. Tsukuba J. Math. 23 (1999), no. 3, 419--434. doi:10.21099/tkbjm/1496163970. https://projecteuclid.org/euclid.tkbjm/1496163970


Export citation